MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER CELLEBRITY¿; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC - SPENCER CELLEBRITY¿; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number M00516071
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a celebrity cytology brush was opened for use during a cytology procedure performed on (b)(6) 2018.According to the complainant, during preparation, when the device was checked, it was noticed that the wire inside the catheter broke and the brush failed to extend and retract.The procedure was completed with another celebrity cytology brush.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
CELLEBRITY¿
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7713866
Report Number3005099803-2018-02406
Device Sequence Number995696
Product Code BTG
UDI-Device Identifier08714729139089
UDI-Public08714729139089
Combination Product (Y/N)N
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00516071
Device Catalogue Number1607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1